# SDR DALA1030320180

- Difficulty date: October 30, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 87,556 hours, 12,978 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 20AB ARE INOPERATIVE.  MAINTENANCE FOUND WIRE UNDER SEAT 20A AGAINST SIDE WALL CONNECTOR BROKEN AND MISSING ONE END.  WIRE REPAIRED AND RECONNECTED.  SYSTEM OPERATION IS NORMAL.  (2010-D1308) (DL76L103012)
